Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Has a closed chest. Took nebuliser & duolin. Medical cure for this?

My son is just over a year and his chest was closed up and very tight I then put him on the nebuliser&duolin which is his of previous times when the same thing happened,his chest seems opened now phlem loose bt seem he phlem hurtin him now when he coughs,and he als naggin continously,does the duolin make heart beat faster? And can I give him 1.5 venteze as well?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The limiting effect when utilizing nebulizer medications is the tachycardia i.e., rapid heart rate...that it can cause. I would call your GP or see a pediatric pulm doc and see if you can get Xopenex instead of the nebulizer medication you are using...the other name for Xopenex is Levalbuterol. Xopenex does not cause nervousness or a rapid heart rate. It was actually developed initially to be used in pre-mature infants.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor